# SDR MWEA001064

- Difficulty date: October 22, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP SURFACE OF SKIN AT STATION 160 BY LONGERON 30 VIEWED THROUGH HOLE IN DOUBLER.  FABRICATED AND INSTALLED NEW SKIN SECTION, DOUBLER, AND STRAPS.
